A Perron type theorem for positive solutions of functional differential equations

Pituk, Mihály: A Perron type theorem for positive solutions of functional differential equations. In: Electronic journal of qualitative theory of differential equations : special edition, (3) 57. pp. 1-11. (2018)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_2018_057.pdf

Download (420kB) | Preview

Abstract

A nonlinear perturbation of a linear autonomous retarded functional differential equation is considered. According to a Perron type theorem, with the possible exception of small solutions the Lyapunov exponents of the solutions of the perturbed equation coincide with the real parts of the characteristic roots of the linear part. In this paper, we study those solutions which are positive in the sense that they lie in a given order cone in the phase space. The main result shows that if the Lyapunov exponent of a positive solution of the perturbed equation is finite, then it is a characteristic root of the unperturbed equation with a positive eigenfunction. As a corollary, a necessary and sufficient condition for the existence of a positive solution of a linear autonomous delay differential equation is obtained.

Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2018
Volume: 3
Number: 57
ISSN: 1417-3875
Page Range: pp. 1-11
Uncontrolled Keywords: Differenciálegyenlet, Perron tétel
Additional Information: Bibliogr.: p. 10-11. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 07. 09:58
Last Modified: 2018. Nov. 07. 13:55
URI: http://acta.bibl.u-szeged.hu/id/eprint/55727

Actions (login required)

View Item View Item